兰州大学机构库

Browse/Search Results:  1-10 of 79 Help

Selected(0)Clear Items/Page:    Sort:
Plane elementary bipartite graphs 期刊论文
DISCRETE APPLIED MATHEMATICS, 2000, 卷号: 105, 期号: 1-3, 页码: 291-311
Authors:  Zhang, HP;  Zhang, FJ
Adobe PDF(202Kb)  |  Favorite  |    Submit date:2015/12/16
plane bipartite graph  elementary bipartite graph  perfect matching  Z-transformation graph  ear decomposition  forcing edge  
Z-transformation graphs of maximum matchings of plane bipartite graphs 期刊论文
DISCRETE APPLIED MATHEMATICS, 2004, 卷号: 134, 期号: 1-3, 页码: 339-350
Authors:  Zhang, HP;  Zha, RJ;  Yao, HY
Adobe PDF(462Kb)  |  Favorite  |    Submit date:2015/12/16
plane bipartite graph  perfect matching  maximum matching  Z-transformation graph  
Non-matchable distributive lattices 期刊论文
DISCRETE MATHEMATICS, 2015, 卷号: 338, 期号: 3, 页码: 122-132
Authors:  Yao, Haiyuan;  Zhang, Heping
Adobe PDF(749Kb)  |  Favorite  |    Submit date:2015/12/16
Plane bipartite graph  Perfect matching  Z-transformation graph  Resonance graph  Matchable distributive lattice  
Fibonacci-like cubes as Z-transformation graphs 期刊论文
DISCRETE MATHEMATICS, 2009, 卷号: 309, 期号: 6, 页码: 1284-1293
Authors:  Zhang, HP(张和平);  Ou, Lifeng;  Yao, Haiyuan
Adobe PDF(852Kb)  |  Favorite  |    Submit date:2015/12/16
Fibonacci cube  Lucas cubed  Perfect matching  Z-transformation graphs  Resonance graph  Plane bipartite graph  
Direct Sum of Distributive Lattices on the Perfect Matchings of a Plane Bipartite Graph 期刊论文
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 2010, 卷号: 27, 期号: 2, 页码: 101-113
Authors:  Zhang, Heping
Adobe PDF(404Kb)  |  Favorite  |    Submit date:2015/12/16
Plane bipartite graph  Distributive lattice \  Poset  Perfect matching  Z  transformation graph  
Normal components, Kekule patterns, and Clar patterns in plane bipartite graphs 期刊论文
JOURNAL OF MATHEMATICAL CHEMISTRY, 2002, 卷号: 31, 期号: 4, 页码: 405-420
Authors:  Shiu, WC;  Lam, PCB;  Zhang, FJ;  Zhang, HP
Adobe PDF(197Kb)  |  Favorite  |    Submit date:2015/12/16
benzenoid  Kekule structure  Clar pattern  plane bipartite graph  normal component  
A distributive lattice on the set of perfect matchings of a plane bipartite graph 期刊论文
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 2003, 卷号: 20, 期号: 1, 页码: 13-29
Authors:  Lam, PCB;  Zhang, HP
Adobe PDF(176Kb)  |  Favorite  |    Submit date:2015/12/16
distributive lattice  poset  perfect matching  Z-transformation graph  plane bipartite graph  
Decomposition theorem on matchable distributive lattices 期刊论文
DISCRETE APPLIED MATHEMATICS, 2014, 卷号: 166, 页码: 239-248
Authors:  Zhang, Heping;  Yang, Dewu;  Yao, Haiyuan
Adobe PDF(588Kb)  |  Favorite  |    Submit date:2015/12/16
Perfect matching  Plane bipartite graph  Z-transformation graph  Distributive lattice  Decomposition theorem  
Computing the permanental polynomials of bipartite graphs by Pfaffian orientation 期刊论文
DISCRETE APPLIED MATHEMATICS, 2012, 卷号: 160, 期号: 13-14, 页码: 2069-2074
Authors:  Zhang, Heping;  Li, Wei
Adobe PDF(232Kb)  |  Favorite  |    Submit date:2015/12/16
Permanent  Permanental polynomial  Determinant  1-cycle resonant  Pfaffian orientation  
Cell rotation graphs of strongly connected orientations of plane graphs with an application 期刊论文
DISCRETE APPLIED MATHEMATICS, 2003, 卷号: 130, 期号: 3, 页码: 469-485
Authors:  Zhang, HP;  Lam, PCB;  Shiu, WC
Adobe PDF(344Kb)  |  Favorite  |    Submit date:2015/12/16
perfect matching  strongly connected orientation  Eulerian orientation  ear decomposition  in-tree  rotation graph  plane graph